# SDR 20010103AP003

- Difficulty date: August 11, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N774AT
- Make and model: Boeing 727290
- Aircraft serial: 21510
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Part number: 2061121
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 258 - DFW-MDW - DURING CLIMB AND FLAP RETRACTION, OUTBOARD FLAPS FAILED TO RETRACT UP FROM FLAPS 2.  INBOARD FLAPS RETRACT OK.  PERFORMED AIR TURN BACK TO DFW.  REPLACED OUTBOARD FLAP INDICATOR IAW MM 27-52-21.  OPS CHECKED GOOD.  (M)
